# SDR SWAA2021093016029

- Difficulty date: September 8, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITTING ON DORSAL FIN FRONT SPAR FITTING RH BOLT (STA 1016) AT VERTICAL STABILIZER (1EA) ; 2021-403818 / [01] REMOVED RH BOLT ON DORSAL FIN FRONT SPAR FITTING AT VERTICAL STABILIZER (STA 1016) IAW B737-700 AMM 55-30-00-000-801 STEP 2F(7)(B) AND PERFORMED GENERAL VISUAL INSPECTION ON BORE ADJACENT AREA AND NOT FOUND DAMAGE.; [02] STEP 1 COMPLETE CERTIFIED; [03] OK TO INSTALL NEW BOLT ON DORSAL FIN FRONT SPAR FITTING AT VERTICAL STABILIZER ON RH SIDE (STA 1016) IAW B737-700 AMM 55-30-00-400-801 STEP 3G(3).; [04] OK GRANTED; [05] INSTALLED NEW BOLT ON DORSAL FIN FRONT SPAR FITTING AT VERTICAL STABILIZER ON RH SIDE (STA 1016) IAW B737-700 AMM 55-30-00-400-801 STEP 3H(1)(D) THRU STEP 3H(1)(F).; [06] CORRECTIVE ACTION FROM STEP 5 INSTALLED NEW BOLT ON DORSAL FIN FRONT SPAR FITTING AT VERTICAL STABILIZER ON RH SIDE (STA 1016) IAW B737-700 AMM 55-30-00-400-801 STEP 3H(1)(D) THRU STEP 3H(1)(F). TOOL USED:TORQUE 40-200 P/N: QD2R200 S/N 0718904669 DUE DATE: 30 DEC 21; TORQUE 200-1000 P/N QD2R1000A S/N: 0319122576 DUE DATE 31 OCT 21; [07] COMPLETE STEP 6 RII CERTIFIED; [08] REMOVED AND REPLACED BOLT ON DORSAL FIN FRONT SPAR FITTING AT VERTICAL STABILIZER ON RH SIDE (STA 1016) IAW B737-700 AMM 55-30-00-000-801 STEP 2F(7)(B) AND IAW B737-700 AMM 55-30-00-400-801 STEP 3H(1)(D) THRU STEP 3H(1)(F). TOOL USED:TORQUE 40-200 P/N: QD2R200 S/N 0718904669 DUE DATE: 30 DEC 21; TORQUE 200-1000 P/N QD2R1000A S/N: 0319122576 DUE DATE 31 OCT 21.; [09] JOB COMPLETED AND CERTIFIED AS RII.
